Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 15, Issue 1, Pages 29-37

On the probabilistic domain invariance

1Lahore University of Management Sciences, Department of Mathematics, Lahore 54792, Pakistan
2University of Oradea, Department of Mathematics, Oradea 3700, Romania

Received 1 October 1999; Revised 1 August 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ismat Beg and Sorin Gal, “On the probabilistic domain invariance,” Journal of Applied Mathematics and Stochastic Analysis, vol. 15, no. 1, pp. 29-37, 2002.